# SDR SIMA20180103005

- Difficulty date: January 3, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 33,152 hours, 28,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FUSELAGE CUTOUT HAS A CRACKED "L" ANGLE AT FLOOR LEVEL, FRAME 17. CRACK IS APPROX 1/4 INCH IN LENGTH. REMOVED AND REPLACED PAX DOOR FUSELAGE LOWER "L" ANGLE AT FR 17 IAW SRM 51-40-02, AND CPM 51-21-05.
